# SDR DXTA2011091904730

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605582
- Aircraft time: 5,420 hours, 4,148 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Indication Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT INDICATE DOWN AND LOCKED WHEN ON APPROACH AND GEAR HANDLE DOWN.   INSPECTED AND R & R ALL GREEN DOWN AND LOCKED INDICATOR LIGHT BULBS.  RESET BLOWDOWN BOTTLE, JACKED AND PERFORMED GEAR SWINGS AS REQUIRED.  SERVICED AND SAFETIED GEAR BLOW DOWN BOTTLE IAW MM 32-61-00 32-01-00.  BLED GEAR HYD SYS IAW MM 32-01-00 GEAR HYD SYS ADJUSTMENT/ TEST.
